On the coincidence set in biharmonic variational inequalities with thin obstacles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 4, pp. 559-616
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1986_4_13_4_559_0,
author = {Schild, Bernhard},
title = {On the coincidence set in biharmonic variational inequalities with thin obstacles},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {559--616},
year = {1986},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 13},
number = {4},
mrnumber = {880399},
zbl = {0704.35055},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_4_559_0/}
}
TY - JOUR AU - Schild, Bernhard TI - On the coincidence set in biharmonic variational inequalities with thin obstacles JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1986 SP - 559 EP - 616 VL - 13 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_4_559_0/ LA - en ID - ASNSP_1986_4_13_4_559_0 ER -
%0 Journal Article %A Schild, Bernhard %T On the coincidence set in biharmonic variational inequalities with thin obstacles %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1986 %P 559-616 %V 13 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_4_559_0/ %G en %F ASNSP_1986_4_13_4_559_0
Schild, Bernhard. On the coincidence set in biharmonic variational inequalities with thin obstacles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 4, pp. 559-616. http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_4_559_0/